Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 5, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Jan 26, 2014, 3:48 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Jan 26, 2014, 10:00 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 3:48 AM CST (09:48 UTC)
- In effect from
- Jan 26, 2014, 10:00 PM CST
- Expired
- Jan 27, 2014, 6:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2368 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
001 WWUS74 KOUN 260948 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 348 AM CST SUN JAN 26 2014 OKZ004>048-050>052-270000- /O.NEW.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT 348 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY. * TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT. * WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
4 follow-up statements
200 WWUS74 KOUN 262049 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 249 PM CST SUN JAN 26 2014 OKZ004>048-050>052-270500- /O.CON.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT 249 PM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY. * TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT. * WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
795 WWUS74 KOUN 270121 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 721 PM CST SUN JAN 26 2014 TXZ085-086-089-090-271200- /O.EXA.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/ WILBARGER-WICHITA-ARCHER-CLAY- INCLUDING THE CITIES OF...VERNON...WICHITA FALLS...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 721 PM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES...ESPECIALLY ON EAST-WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>048-050>052-271200- /O.CON.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT 721 PM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
035 WWUS74 KOUN 270446 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1046 PM CST SUN JAN 26 2014 TXZ083-084-087-088-271200- /O.EXA.KOUN.WI.Y.0005.000000T0000Z-140127T1200Z/ HARDEMAN-FOARD-KNOX-BAYLOR- INCLUDING THE CITIES OF...QUANAH...CHILLICOTHE...CROWELL... MUNDAY...KNOX CITY...SEYMOUR 1046 PM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES...ESPECIALLY ON EAST-WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>048-050>052-TXZ085-086-089-090-271200- /O.CON.KOUN.WI.Y.0005.000000T0000Z-140127T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-WILBARGER- WICHITA-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...VERNON...WICHITA FALLS...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1046 PM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
426 WWUS74 KOUN 271201 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 601 AM CST MON JAN 27 2014 OKZ004>048-050>052-TXZ083>090-271315- /O.EXP.KOUN.WI.Y.0005.000000T0000Z-140127T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 601 AM CST MON JAN 27 2014 ...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. A FEW GUSTS TO NEAR 40 MPH WILL BE POSSIBLE THE NEXT COUPLE OF HOURS ACROSS PARTS OF SOUTHWEST OKLAHOMA... HOWEVER WINDS HAVE WEAKENED BELOW ADVISORY LEVELS AT MOST LOCATIONS. THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jan 26, 3:31 AM CST, 17 minutes earlier.
Area forecast discussion, Jan 26, 3:31 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
331 AM CST SUN JAN 26 2014
.DISCUSSION...
ONE MORE VERY MILD/WARM DAY BEFORE ANOTHER ARCTIC AIRMASS SURGES
SOUTH THROUGH THE AREA TONIGHT INTO MONDAY. SOUTH/SOUTHWEST WINDS
WILL SHIFT TO THE NORTH DURING THE DAY TODAY AS A PRE-FRONTAL
TROUGH WORKS SOUTH THROUGH THE AREA... HOWEVER NO COLD AIR WILL BE
ASSOCIATED WITH THIS TROUGH. THE REAL COLD AIR WILL MOVE INTO THE
AREA TONIGHT.
THIS FRONT WILL ALSO BE ACCOMPANIED BY VERY STRONG NORTH WINDS.
WILL ISSUE A WIND ADVISORY FOR MUCH OF THE AREA OVERNIGHT INTO
EARLY MONDAY. WIND CHILLS BY EARLY MONDAY MORNING ARE EXPECTED TO
DROP INTO THE SINGLE DIGITS SOUTH TO JUST BELOW ZERO ACROSS THE
NORTH. WINDS WILL REMAIN GUSTY THROUGH THE DAY ON MONDAY... BUT
ARE EXPECTED TO BE BELOW ADVISORY THRESHOLDS DURING MUCH OF THE
DAYLIGHT HOURS. TEMPERATURES ON MONDAY WILL NOT GET OUT OF THE 20S
ACROSS MUCH OF OKLAHOMA AND WILL STRUGGLE TO RISE ABOVE FREEZING
IN WESTERN NORTH TEXAS.
THE SURFACE RIDGE WILL BUILD SOUTH OVER THE AREA MONDAY NIGHT AND
TUESDAY WITH VERY COLD TEMPS. AN UPPER DISTURBANCE MAY BRING SOME
VERY LIGHT SNOW TO PORTIONS OF NORTHWEST/WEST-CENTRAL OKLAHOMA
MONDAY NIGHT. DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATIONS
AS PRECIP WILL HAVE TO OVERCOME VERY DRY LOW LEVELS TO EVEN MAKE
IT TO THE GROUND.
WINDS WILL BE LIGHTER ON TUESDAY... BUT COULD STILL SEE WIND
CHILLS TUESDAY MORNING ONCE AGAIN NEAR ZERO. TUESDAY... MUCH OF
THE AREA WILL REMAIN BELOW FREEZING. SFC RIDGE WILL MOVE TO THE
SOUTH AND SOUTHEAST BY WEDNESDAY WITH A RETURN OF SOUTH/SOUTHWEST
WINDS WHICH WILL AID IN WARMING TEMPS BACK UP TO NEAR NORMAL FOR
LATE JANUARY. IT WILL STILL FEEL COOL WITH MODERATE SOUTH WINDS.
AS WE GET INTO THE LATTER PART OF THE UPCOMING WEEK... MODELS CONT
TO INDICATE A PATTERN CHANGE TO A MORE ZONAL FLOW POSSIBLY EVEN
SHIFTING TO A SOUTHWEST TROUGH DEVELOPING BY EARLY FEBRUARY. THIS
MAY BRING SOME PRECIP CHANCES BACK INTO THE FORECAST. HOWEVER FOR
NOW WILL STICK WITH PERSISTENCE AND KEEP THE FORECAST DRY AND
WATCH THESE TRENDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 66 18 26 11 / 0 0 10 10
HOBART OK 65 19 28 10 / 0 0 10 20
WICHITA FALLS TX 71 24 34 12 / 0 0 10 10
GAGE OK 61 15 26 6 / 0 10 10 30
PONCA CITY OK 63 13 23 7 / 0 0 10 0
DURANT OK 71 25 32 16 / 0 0 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 PM THIS EVENING TO 6 AM CST MONDAY FOR
OKZ004>048-050>052.
TX...NONE.
&&
26/30Hazardous weather outlook, Jan 25, 11:25 AM CST, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1125 AM CST SAT JAN 25 2014
OKZ004>048-050>052-TXZ083>090-261100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1125 AM CST SAT JAN 25 2014
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
THE ATMOSPHERE WILL REMAIN TOO STABLE FOR THUNDERSTORM DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY JAN 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
OTHER HAZARDOUS WEATHER...
MUCH COLDER AIR WILL RETURN AGAIN ON MONDAY AND TUESDAY NEXT WEEK WITH
LOW TEMPERATURES IN THE SINGLE DIGITS AND TEENS AND MORNING WIND CHILL
VALUES NEAR ZERO.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.